Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bleeding and pain due to the skin burn on the leg. Feeling nausea, vomiting and diarrhea. Are these related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 451 Questions
i have a burn on my leg from an exhaust of compactor i recieved 3 days ago i dreseed it last night. today i woke up the burn is a little sore with blood/discharge seeped through the dressing and feeling nausea and vomiting with diarrhea could it all be related or is it just a coincidence? i feel really off colour
Posted Thu, 3 May 2012 in Skin Hair and Nails
Answered by Dr. Jagdish 11 hours later

Nausea, vomiting, diarrhea are related to gut symptoms. Any systemic problem can influence gut. High out-put of autonomic system cause these symptoms.

Treat the burns separately. Hydrate the body, wash with normal saline, apply Silver Sulfadiazine ointment and do dressing with wet gauge.

Diarrhea will get better by itself. Get symptomatic medicines for nausea and vomiting, phenergan or zofran will suffice.

Dr. Jagdish
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor